# SDR DALA2025100907362

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,743 hours, 31,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PUNCTURE AT FR13 AND APPROXIMATELY 12 INCHES ABOVE LAP JOINT.   COMPLIED WITH ER/A 628891-14. (1241292).
